It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Day 3
Nov 14, 2005
I am so glad I found this board. I have quit ct three days ago, I was taking 15-18 lortab 10's per day for a few months. I was taking about ten per day earlier this year and quit ct and lasted a month and a half, but the pain, fatigue and depression got the better of me and I started up again. I actually ended up having a nervous breakdown and had to let someone else take my four kids for a few months while I tried to deal with things. I was doing okay at first, 3-4 per day like they were prescribed, but when I got back out on my own again and took my kids back, I got really scared and within weeks was up to 15-17 per day. I have been reading this board for the past few weeks and decided last week that I would quit over the weekend, so my last pill was on Friday. I actually don't feel nearly as bad as I did last time, maybe because I had some clean time as opposed to last time where I had been on them for years. I was also armed with Imodium AD and Tylenol sinus this time, which REALLY helps a lot. I guess I am just getting to the point where I am afraid the same thing will happen that did last time, and I will feel so bad for so long that I just can't take it anymore. The w/d I can handle, it's the emotional pain...as stupid as this may sound, it feels like I just ended a relationship or lost someone very close to me. Then I start to rationalize, thinking that the only time I have ever been really happy in my entire life was when I was taking the pills, so what's really so wrong with it? I knew three days ago how bad it was, but today I am forgetting the reason I wanted to quit. Argh. I have tried SOOOOO many anti-depressants and nothing ever works. Anyway, just had to vent a little.





All times are GMT -7. The time now is 03:41 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!